# SDR 2007UALA00883

- Difficulty date: March 24, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 32,969 hours, 4,043 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ALONG UPPER DECK STAIR INOP.  RESECURED EEL CONNECTOR ALONG UPPER DECK STAIRS. OP CK NORMAL.
